# SDR CA150112007

- Difficulty date: January 7, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300205
- Condition: Failed
- Location: Mlg Wow
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WOW INPUT AND STEERING INOP MASTER CAUTION ILLUMINATED IN FLIGHT. PROX SYS FAULT AND WOW OUTPUT FAIL STATUS MESSAGES ON GROUND. REPLACED NLG RH WOW HARNESS IAW AMM 32-61-25. GEAR SWINGS PERFORMED ALL OPS CHECKS GOOD. NO FAULT OR STATUS MESSAGES NOTED. (TC# 20150112007)
